# SDR AWXA200300449

- Difficulty date: April 1, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 43,003 hours, 19,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53470481206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK CORROSION WAS FOUND ON FITTING FLOOR SUPPORT IN AFT CARGO COMPARTMENT FR 52, RBL 28. MAINTENANCE CUTOUT DAMAGED SECTION OF FLOOR SUPPORT; FABRICATED A NEW REPLACEMENT SECTION OF FLOOR SUPPORT AND SPLICE PLATE; INSTALLED REPAIR PARTS IAW AWA E.R. 26-5325-00280-JL1.
